# SDR SWAA2022032275570

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 143A83417
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT; FWD CORNER SCUFF PLATE IS CRACKED. / RECEIVED AFT CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE ON BACKSHOP W/O 40064-1600-0001. INSTALLED AFT CARGO FWD SCUFF PLATE IAW EA 1-A53-2076 REV 11 AND 737-700 AMM 53-11-02-420-801. P/N - 143A8341-7
